# SDR SWAA2022061409596

- Difficulty date: May 20, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 242UF
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PASSENGER CABIN FLOOR ACCESS PANEL 242UF HAS SEVERAL INSERTS CORRODED. / [01] REMOVED AND REPLACED DAMAGED INSERTS ON MAIN CABIN FLOOR PANEL 242UF AS PER B737-700 SRM 53-00-50-2R-0;[02] VERIFIED STEP 1
